# SDR DALA2022020400728

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 69,360 hours, 9,100 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 LG DOOR STAYED OPEN ON APPROACH LEFT MAIN GEAR. DOOR CLOSED ON ITS OWN AFTER LANDING. CORRECTIVE ACTION: INSPECTED GEAR DOORS FOR GROUND IMPACT DAMAGE. NONE FOUND. FOUND MED SIZE BIRD WEDGED ON LH DOOR UPLOCK AND ROLLER. CLEANED AND INSPECTED LH UPLOCK, ATTACH ROLLER AND PROX SWITCHES. NO TROUBLE FOUND. CYCLED GEAR DOOR WITH EXT HANDLE AND IN COCKPIT PER A330 AMM 32-31. ALL COCKPIT INDICATIONS NORMAL. (8420626)
